# SDR SWAA2013032514046

- Difficulty date: March 19, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 39,787 hours, 27,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361901
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR JAMB FWD AND AFT CLIPS ATTACHED TO GIRT BAR LATCHES CORRODED.  REMOVED AND REPLACED FITTING IAW SRM.
